Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4284
DC FieldValueLanguage
dc.contributor.authorEstruch, Vicente D.-
dc.contributor.authorPastor, José-
dc.date.accessioned2011-04-12T08:44:06Z-
dc.date.available2011-04-12T08:44:06Z-
dc.date.issued2001-
dc.identifier.citationVicente D. Estruch and José Pastor, "A Pseudo-Measure of Fuzziness", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.2, pp. 33–38.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4284-
dc.description.abstractIn this note we give an example of a gradationof openness (a fuzzy topology in Shostak’s sense) and deduce from it a pseudo-measure of fuzziness.it_IT
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries32 (2001) suppl.2it_IT
dc.subjectFuzzy topologyit_IT
dc.subjectgradation of opennessit_IT
dc.subjectmeasure of fuzzinessit_IT
dc.titleA Pseudo-Measure of Fuzzinessit_IT
dc.typeArticle-
dc.subject.msc54A40it_IT
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s2
Files in This Item:
File Description SizeFormat
04-estruchpastor.pdf81.16 kBAdobe PDFView/Open
Show simple item record


CORE Recommender

Page view(s)

719
checked on Nov 17, 2018

Download(s)

629
checked on Nov 17, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.